Anxiety Disorder

Anxiety disorder is different from general feelings of worry and fear in that this is ever-persistent and interferes with daily life. It may be triggered by simple daily activities such as going out of the house and not just big events like exams or presentations.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do my social movements got reduced after joining professional course?

Query: Hi doctor, I am a 19-year-old female doing MBBS. Everything is really good in my life, but I certainly do not understand the chit chat going on in my mind all the time. I do not feel going when I meet people, I do not like noise, parties and going out. But this was not the case earlier, I like dre...  Read Full »


Dr. Ruhi Satija

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I am sorry to hear about your situation, I can see that you are under a lot of stress. what you are describing looks more like anxiety disorder, it is possible that because you have been under a lot of stress for a long time. MBBS is a very tough field and even thoug...  Read Full »

I get frustrated with negative thoughts and short temper. Please help.

Query: Hello doctor, I get frustrated even for very small things. I take too much stress before starting some work and thinking that it will not work and also my temper is becoming too high. Whenever I get angry I cannot control myself. Please help.  Read Full »


Dr. Ruhi Satija

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I can understand it must be really hard for you to be in this situation. What you are describing looks like an anxiety disorder. There is nervousness in starting anything new because the mind has negative thoughts which overwhelm you and make you feel it might not wo...  Read Full »

I suddenly lost 25 lbs with abnormal high pulse rates. Is this due to thyroid problem?

Query: Hello doctor, I have been treated for anxiety disorder for the past eight years. They are now suspecting a thyroid problem. I have lost more than 25 lbs in the last eight weeks which has triggered the doctors to look closer into this. I have elevated anxiety, shaky and unsteady, high pulse rates ...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and saw the results which you have attached (attachment removed to protect patient identity) and it appears to be an absolutely normal thyroid function test results. As your TSH (thyroid-stimulating hormone) is within the normal range, your th...  Read Full »

Which drug is the best for anxiety disorder, Trintellix or Cipralex?

Query: Hello doctor, I was diagnosed with an anxiety disorder and was given Trintellix 10 mg. I took it for two weeks it helped with anxiety attacks but made me nervous about every emotion or feeling I felt. My mother has bipolar disorder and health anxiety and I think I have health anxiety too. I am worr...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. It looks like you are experiencing significant anxiety. I note that you are weaning off Trintellix 10 mg and are you are in a dilemma about starting Cipralex (Escitalopram) due to concerns about side effects like developing mania. Since your anxiety appears quite sig...  Read Full »

How are BPD, depression, and anxiety treated?

Query: Hello doctor, I am currently seeking help and I do not know how to go about it. I am a 17 year old ex-mental patient. I stayed in rehabilitation center multiple times and due to it causing health problems. I have been off all medicines for the past three months. It went out of hand now with my paran...  Read Full »


Dr. Hardik Tusharkant Bambhania

General Practitioner, Psychologist Counsellor, Psychotherapist

Answer: Hi, Welcome to icliniq.com. I see that you are facing many issues at the moment. It must be very difficult for you to deal with all these at once and you are still holding on bravely. It is certainly very courageous of you. As you are seeing and hearing things and you have mentioned that you are ...  Read Full »

Will Escitalopram help in overcoming fear of death and anxiety disorder?

Query: Hello doctor, I am a 41-year-old male. For a long time and I am afraid of death, aviation and diseases, and despite my only and I fear flying. I always found myself assailed by the fear of death while I pray because of that I am trying to finish my prayer soon to escape from there and heading towar...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. I read your query word by word and affirm that this is an anxiety disorder. As you are aware that anxiety disorder is characterized by excessive concern about one or another thing. Many of the patients with anxiety problems present with excessive sweating, palpitatio...  Read Full »

Will increase in level of FT3 likely to cause anxiety and OCD?

Query: Hello doctor, I suffered from terrible anxiety and OCD that seems to come and go over time. My mother had exactly the same disorder like myself. She was diagnosed with an under active thyroid and autoimmune thyroid issue. On taking medication to sort her levels she has been free from the mental hea...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and from what you have mentioned it appears that you have sub-clinical hyperthyroidism and the FT3 here does not seem to be high enough to be causing the symptoms that you have mentioned so rest assured on that front as of now. This condition d...  Read Full »

I started Venlafaxine for anxiety and experiencing side effects.Is this normal or should I stop taking it?

Query: Hello doctor, I was recently diagnosed with an anxiety disorder and have not consulted an ADHD specialist. My doctor prescribed 37.5 mg of Venlafaxine for my anxiety and possible ADHD, but it made me feel extremely moody, sad, and sluggish. I have consumed one tablet for two days alone. I am afraid...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. You are on a low dose of Venlafaxine (37.5 mg once daily) to manage your anxiety. Usually, the dose will be increased to 75 mg once daily after a week or so. In your case, consult with your doctor about any increase in dosage. It will take one to two weeks for you to...  Read Full »

Can I use Manasamitra Vatakam for anxiety disorder?

Query: Hello doctor, I am suffering from anxiety disorder taking Prothiaden 25 mg to feel sleepy could not get up early in the morning. Will Manasamitra Vatakam solve the problem?  Read Full »


Dr. Iniyan Selvamani

Psychiatrist

Answer: Hello, Welcome to icliniq.com. There are very few studies that support the efficacy of Manasamitra Vatakam for treating anxiety disorder. In one study, it was found to be helpful in anxiety disorders and have some effect in reducing daytime sleepiness. But it is one study, and with only that, I wo...  Read Full »

Can Etizolam be used for inducing sleep?

Query: Dear Doctor, All my life (since as far back as I can remember in early childhood) I have struggled with chronic insomnia. I have tried every sorts of pharmacological and non-pharmacological treatment you could imagine, having seen at least seven doctors over 15 years. I have tried everything from z...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. First of all I would like to congratulate you and your doctor for finding a solution for your long standing problem which caused lots of impairment at your end. Regarding your statement "people build a tolerance to etizolam and so it must not be taken long term" I like...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.